# SDR SIMA20220926001

- Difficulty date: September 26, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N762DT
- Make and model: Emb EMB110*
- Aircraft serial: 17000298
- Aircraft time: 21,117 hours, 18,446 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPEAT ISSUE - STRONG SMELL ON TAKE OFF TO 2500' IN FLIGHT DECK AND FWD CABIN. ENGINE RUNNING, APU OFF, T/O POWER APPLIED.-C/A-PERFORMED FIM TASK 72-00-00-01-003 SUBTASK 72-00-00-810-021 STEPS UP TO AND INCLUDING FIGURE 131 (SHEET 1) STEP 3 OF FLOW CHART "DO AN ENGINE RUN, IDLE FOR 3 MINUTES, 70% N1 FOR 10 MINUTES" EXCLUDING "DO A PRV PROCEDURE. REFER TO TASK 75-00-00-800-808 ( 75-00-00, SPECIAL PROCEDURES 008- SEAL PRESSURE REGULATOR VALVE- REMOVAL, INSPECTION AND INSTALLATION)."
